×

zbMATH — the first resource for mathematics

Remarks on some variable domain problems in abstract evolution equations. (English) Zbl 0188.21001

MSC:
47-XX Operator theory
35R20 Operator partial differential equations (= PDEs on finite-dimensional spaces for abstract space valued functions)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Baiocchi, C.: Regolaritá e unicitá della soluzione di una equazione differenziale astratta. Rend. Sem. Mat. Univ. Padova35, 380-417 (1965). · Zbl 0145.16403
[2] ?? Sul problema misto per l’equázione parabolica del tipo del calore. Rend. Sem. Mat. Univ. Padova36, 80-121 (1966). · Zbl 0145.14202
[3] Bardos, C.: Approximation semi discrete de la solution d’une équation variationelle, astreinte à verifier des conditions aux limites dependant du temps. Rend. Sem. Mat. Padova38, 41-59 (1967). · Zbl 0189.15203
[4] – Brezis, H.: Sur une classe de problèmes d’évolution non-linéaires. To appear.
[5] Brezis, H.: Equations et inéquations nonlinéaires dans les espaces vectoriels en dualité. Annales Inst. Fourier18, 115-175 (1968).
[6] ?? On some degenerate nonlinear parabolic equations. J. Diff. Eqs.6, 345-394 (1969). · Zbl 0176.09003 · doi:10.1016/0022-0396(69)90023-0
[7] Browder, F.: Nonlinear equations of evolution. Ann. Math.80, 485-523 (1964). · Zbl 0127.33602 · doi:10.2307/1970660
[8] ?? Nonlinear initial value problems. Ann. Math.82, 51-87 (1965). · Zbl 0131.13502 · doi:10.2307/1970562
[9] ?? Nonlinear maximal monotone operators in Banach space. Math. Ann.175, 89-113 (1968). · Zbl 0159.43901 · doi:10.1007/BF01418765
[10] Carroll, R.: On the structure of some abstract differential problems. I. Annali Mat.72, 305-318 (1966). · Zbl 0146.12802 · doi:10.1007/BF02414341
[11] ?? Abstract methods in partial differential equations. New York: Harper and Row 1969. · Zbl 0193.06501
[12] ?? On the nature of weak solutions and some abstract Cauchy problems. Bull. Amer. Math. Soc.72, 1068-1072 (1966). · Zbl 0153.17102 · doi:10.1090/S0002-9904-1966-11648-8
[13] ?? On the propagator equation. Illinois J. Math.11, 506-527 (1967). · Zbl 0153.17201
[14] – Symposium on equations of evolution and non-linear semigroups. Univ. Kentucky, pp. 11-24, 1969.
[15] ?? On the structure of some abstract differential problems. II. Annali Mat.81, 93-110 (1969). · Zbl 0189.14901 · doi:10.1007/BF02413499
[16] Cooper, J.: Thesis. University of Illinois, 1967.
[17] ?? Un problème relatif aux équations d’évolution abstraites. Comptes Rendus, Acad. Sci. Paris268, 422-424 (1967). · Zbl 0157.45603
[18] – Two point problems for abstract evolution equations. To appear. · Zbl 0219.35016
[19] Dixmier, J.: Les Algèbres d’opérateurs dans l’espace Hilbertien. Paris: Gauthier-Villars 1957. · Zbl 0088.32304
[20] Dunford, N., Schwartz, J.: Linear operators. I. New York: Wiley-Interscience 1958. · Zbl 0084.10402
[21] Godement, R.: Sur la théorie des représentations unitaires. Ann. Math.53, 68-124 (1951). · Zbl 0042.34606 · doi:10.2307/1969343
[22] Hörmander, L.: Linear partial differential operators. Berlin-Göttingen-Heidelberg: Springer 1963. · Zbl 0108.09301
[23] Kato, T.: Nonlinear evolution equations in Banach spaces. Proc. Symp. Appl. Math., AMS, Vol.17, 50-67 (1965). · Zbl 0173.17104
[24] Komatsu, H.: Fractional powers of operators. Pacific J. Math.19, 285-346 (1966);21, 89-111 (1967). · Zbl 0154.16104
[25] Köthe, G.: Topologische lineare Räume. Berlin-Göttingen-Heidelberg: Springer 1960. · Zbl 0093.11901
[26] Krein, S. G.: Linear differential equations in Banach spaces. Moscow: 1967. · Zbl 0193.09302
[27] Lions, J. L.: Equations différentielles-opérationnelles. Berlin-Göttingen-Heidelberg: Springer 1961.
[28] ?? Remarques sur les équations différentielles-opérationnelles. Osaka Math. J.15, 131-142 (1963).
[29] ?? Magenes, E.: Problèmes aux limites nonhomogenes et applications. Vol. 1-2. Paris: Dunod 1968. · Zbl 0165.10801
[30] Loomis, L.: An introduction to abstract harmonic analysis. Princeton: Van Nostrand 1953. · Zbl 0052.11701
[31] Rickart, C.: General theory of Banach algebras. Princeton: Van Nostrand 1960. · Zbl 0095.09702
[32] Riesz, F., Nagy, B-Sz.: Leçons d’analyse fonctionnelle. Budapest: 1953. · Zbl 0051.08403
[33] Schwartz, L.: Sous espaces Hilbertiens d’espaces vectoriels topologiques et noyaux associés. J. Analyse Math., Jerusalem13, 115-256 (1964). · Zbl 0124.06504 · doi:10.1007/BF02786620
[34] Strauss, W.: On continuity of functions with values in various Banach spaces. Pacific J. Math.19, 543-551 (1966). · Zbl 0185.20103
[35] Yoshida, K.: Functional analysis. Berlin-Heidelberg-New York: Springer 1965.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.